result 746

Can You Overdose With Biotin?

Is 10000 mcg of biotin too much? Mayo Clinic states that 10,000 mcg is a safe dose, as no adverse side effects have been noted to date. Reassuringly, even “mega doses” of 300,000 mcg found no side effects in neurological research.

What happens if you take too much biotin? Biotin supplements can cause problems if you take too much. Side effects can include skin rashes, digestive upset, problems with insulin release, and kidney problems. As with any supplement, the safety of long-term or high-dose use isn’t known.

Is 5000 mg of biotin too much? However, doses of up to up to 10 milligrams a day are safe, according to Mayo Clinic. As long as you do not take more than two servings of biotin 5,000 mcg per day, you are unlikely to experience adverse reactions.

Related Questions

Can You Overdose With Biotin

There is no specific antidote for overdosing on biotin. Excess in the body is rare, and since biotin is a water-soluble vitamin, it is excreted in the urine when in excess. Signs and symptoms of biotin overdose may include and are not limited to insomnia, excessive thirst, and urination.

RELATED:  Does Biotin Make You Tired?

Leave a Comment

Your email address will not be published. Required fields are marked *